Alert archive / Georgia / Special Weather Statements in 2011
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Nov 22, 2011, 9:41 PM EST for 4 counties in Georgia. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Nov 22, 2011, 9:41 PM EST (02:41 UTC)
- Expired
- Nov 22, 2011, 10:30 PM EST
- In force
- 49 min
- Issued by
- NWS Atlanta, GA
Counties Greene County, GA, Oglethorpe County, GA, Taliaferro County, GA, Wilkes County, GA
The radar
The Greer radar (KGSP), 133 km from the middle of the area, began a volume at 02:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 2.7 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 389 J/kg
- Mixed-layer CIN
- -23 J/kg
- Mixed-layer LCL
- 727 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 247 m²/s²
- 0-3 km storm-relative helicity
- 312 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 5.0
The text
As transmitted, in the capitals the NWS used until 2016.
439
WWUS82 KFFC 230241
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
941 PM EST TUE NOV 22 2011
GAZ038-039-049>051-230330-
941 PM EST TUE NOV 22 2011
...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS AND HEAVY RAIN IN
WILKES...TALIAFERRO...OGLETHORPE...MORGAN AND GREENE COUNTIES UNTIL
1030 PM EST...
AT 936 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM MAXEYS TO 5 MILES SOUTHWEST OF BUCKHEAD...
MOVING EAST AT 50 MPH.
WIND GUSTS OF 45 MPH AND HEAVY RAIN ARE LIKELY AS THESE STORMS MOVE
ACROSS WILKES...TALIAFERRO...OGLETHORPE...MORGAN AND GREENE COUNTIES
THROUGH 1030 PM EST. SOME LOCATIONS IN THE PATH OF THESE STORMS
INCLUDE STEPHENS...MAXEYS...HUTCHINGS...BUCKHEAD...LEXINGTON...
PENFIELD...SWORDS...CAREY...WOODVILLE...GREENSBORO...PHILOMATH...
CENTERVILLE...RAYLE...JACKSONVILLE AND ROBINSON.
&&
LAT...LON 3381 8264 3356 8285 3349 8349 3361 8331
3385 8326 3399 8282 3398 8276 3399 8265
3398 8264 3396 8263
TIME...MOT...LOC 0241Z 248DEG 44KT 3380 8316 3365 8320
3355 8337
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Nov 22, 6:57 PM EST, 2 hours 44 minutes earlier.
Area forecast discussion, Nov 22, 6:57 PM EST, 2 hours 44 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 657 PM EST TUE NOV 22 2011 .SHORT TERM /TONIGHT THROUGH THURSDAY/... LATEST ANALYSIS SHOWS A SURFACE LOW PUSHING INTO THE OHIO VALLEY WITH A TRAILING COLD FRONT APPROACHING THE MISSISSIPPI RIVER VALLEY REGION. REGIONAL RADARS SHOW A LINE OF SHOWERS AND THUNDERSTORMS WELL AHEAD OF THE COLD FRONT...DEEP IN THE WARM SECTOR... STRETCHING FROM SW LA INTO CENTRAL TN. LOCAL RADARS SHOW A WEAK LINE OF SHOWERS AND THUNDERSTORMS MOVING INTO NW GA...BUT AREA INSTABILITIES REMAIN WEAK WITH SOME MID LEVEL CAPPING/WARM AIR HELPING TO HINDER STRONG STORM DEVELOPMENT. A COUPLE OF HIGH RESOLUTION MODELS HAVE INITIALIZED WELL WITH THIS FIRST LINE OF CONVECTION... SUGGESTING THE INITIAL ACTIVITY WILL PUSH DOWN INTO THE ATLANTA AREA BY EARLY EVENING (6-8PM)...THEN ACROSS MUCH OF CENTRAL GA THROUGH MIDNIGHT. THEN MODELS SHOW ANOTHER ROUND OF CONVECTION DEVELOPING ALONG AND JUST AHEAD OF THE COLD FRONT AND PUSHING ACROSS THE AREA AFTER MIDNIGHT. MODEL INSTABILITIES REMAIN MODEST AT BEST WITH MAYBE 500-800 J/KG AFTERNOON CAPES DECREASING TO UNDER 400 J/KG BY MIDNIGHT. THIS COUPLED WITH WEAKENING UPPER SUPPORT AND LACK OF STRONG FRONTAL FORCING SUGGEST A LESSENING CHANCE FOR SEVERE STORMS THIS EVENING AND OVERNIGHT. THEREFORE... EXPECT THE GREATER SEVERE STORM THREAT TO REMAIN WEST OF THE STATE THIS AFTERNOON AND EVENING... WITH OCCASIONAL CLOUD TO GROUND LIGHTNING AND MAYBE WIND GUSTS TO 45 MPH BEING THE MAIN STORM THREATS THIS EVENING AND OVERNIGHT. HOWEVER...FOR NOW... WILL CONTINUE TO PLAY IT SAFE AND WORD FOR A FEW STORMS POSSIBLY SEVERE IN THE FORECAST FOR THIS EVENING... BUT SUSPECT WE CAN BACK OFF ON THIS SLIGHT THREAT BY MID EVENING IF CURRENT WEAKENING TRENDS CONTINUE. OTHERWISE...SHOWERS WITH A FEW EMBEDDED THUNDERSTORMS SHOULD PUSH SOUTH AND EAST OF NORTH GA LATE TONIGHT...THEN CENTRAL GA BY MID- LATE WEDNESDAY MORNING AS THE COLD FRONT PUSHES TO THE GA COAST BY EARLY WEDNESDAY AFTERNOON. BEHIND THE FRONT...HIGH PRESSURE AND A MUCH COOLER/DRIER AIR MASS WILL SETTLE OVER THE REGION... RETURNING MORE SEASONABLE TEMPS TO THE REGION FOR WEDNESDAY NIGHT AND THANKSGIVING DAY. .LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/... HIGH PRESSURE WILL DOMINANT THE AREA INTO SATURDAY. EXTENDED MODELS ARE SIMILAR SHIFTING THE RIDGE EASTWARD SATURDAY NIGHT AS A COLD FRONT PUSHES INTO THE MISSISSIPPI RIVER VALLEY. MODELS SHOW DEEPER MOISTURE SPREADING IN OVER THE REGION SATURDAY-SATURDAY NIGHT AHEAD OF THE APPROACHING COLD FRONT...STILL PROGGED TO PUSH ACROSS THE AREA ON SUNDAY. WILL CONTINUE TO SHOW A CHANCE OF MAINLY SHOWERS SATURDAY NIGHT-SUNDAY TIME-FRAME AS INSTABILITIES APPEAR VERY WEAK AT THIS TIME. HOWEVER... A SHARP UPPER SHORT WAVE TROUGH COULD WARRANT ADDING THE MENTION OF THUNDER IF PERSIST ON LATER MODEL RUNS. FRONT PUSHES EAST BY EARLY MONDAY...BUT WRAP AROUND MOISTURE AND LIGHT PRECIP MAY LINGER ACROSS NORTH GEORGIA INTO MONDAY NIGHT. BEHIND THE FRONT...MODELS CONTINUE TO SHOW MUCH COOLER TEMPERATURES BEHIND THIS FRONT...AND MAY NOT SEE SOME AREAS ACROSS NORTH GEORGIA GET OUT OF THE 40S ON MONDAY. && .AVIATION... 00Z UPDATE... RADAR INDICATES SHOWERS AND TSTMS EITHER MOVING OVER OR APPROACHING THE ATLANTA METRO TAF SITES AT THIS TIME. THIS PRE-FRONTAL CONVECTION WILL CONTINUE TO AROUND MIDNIGHT THEN GENERALLY MOVE EAST OF THE TAF SITES. SURFACE MOISTURE FROM THE RAIN WILL HELP QUICKLY FORM LOW CEILINGS AROUND 1000 FT UNTIL FRONTAL PASSAGE AROUND 8AM. EXPECT GRADUAL CLEARING AND DRYING CONDITIONS WITH A GUSTY NORTHWEST WIND UP TO 25 KTS ON WEDNESDAY. //ATL CONFIDENCE...00Z UPDATE... HIGH CONFIDENCE ON ALL ELEMENTS...EXCEPT MEDIUM FOR TIMING OF TSTM IMPACT TO ATL. 16 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 58 69 38 65 / 90 20 5 5 ATLANTA 56 65 42 66 / 100 10 5 5 BLAIRSVILLE 50 61 34 62 / 100 20 5 5 CARTERSVILLE 55 64 34 65 / 100 10 5 5 COLUMBUS 58 69 41 67 / 80 20 5 5 GAINESVILLE 55 66 39 64 / 100 20 5 5 MACON 61 71 37 68 / 80 40 5 5 ROME 52 64 35 66 / 100 10 5 5 PEACHTREE CITY 54 65 33 65 / 100 10 5 5 VIDALIA 65 73 44 68 / 80 60 5 5 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && 39
Hazardous weather outlook, Nov 22, 5:50 PM EST, 3 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 550 PM EST TUE NOV 22 2011 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-231045- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 550 PM EST TUE NOV 22 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TONIGHT... ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE ACROSS PARTS OF NORTH AND MUCH OF CENTRAL GEORGIA TONIGHT. .SYNOPSIS... A COLD FRONT MOVING THROUGH THE LOWER MISSISSIPPI VALLEY WILL MOVE ACROSS NORTH AND CENTRAL GEORGIA TONIGHT. .PRIMARY HAZARDS... THE PRIMARY HAZARDS FROM THE THUNDERSTORMS WILL BE DAMAGING WINDS AND OCCASIONAL CLOUD TO GROUND LIGHTNING. HOWEVER...AN ISOLATED TORNADO IS ALSO POSSIBLE. .DISCUSSION... SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP ACROSS ALABAMA AND SPREAD INTO NORTH AND CENTRAL GEORGIA TONIGHT. THE ATMOSPHERE ACROSS EXTREME NORTH GEORGIA HAS STABILIZED SOMEWHAT AND THE RISK OF SEVERE STORMS HAS DIMINISHED IN THIS AREA. HOWEVER...SOUTH OF A LINE FROM CEDARTOWN TO GAINESVILLE...CAPES REMAIN IN THE 400 TO 800 RANGE AND THIS IS ENOUGH FOR A FEW STORMS TO BECOME SEVERE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... THERE IS A CHANCE FOR THUNDERSTORMS MAINLY ACROSS CENTRAL GEORGIA ON WEDNESDAY. NO HAZARDOUS WEATHER IS ANTICIPATED THURSDAY THROUGH MONDAY AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD MONITOR THE LATEST INFORMATION FOR POSSIBLE ACTIVATION THIS AFTERNOON OR TONIGHT.
In the hours before
Special weather statement, Nov 22, 8:11 PM EST, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
811 PM EST TUE NOV 22 2011
GAZ023>025-034-035-047-230145-
811 PM EST TUE NOV 22 2011
...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN AND 40 MPH WINDS IN
WALTON...BANKS...BARROW...GWINNETT...HALL AND JACKSON COUNTIES UNTIL
845 PM EST...
AT 809 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM 6 MILES WEST OF LULA TO 9 MILES SOUTHWEST
OF SNELLVILLE...MOVING EAST AT 50 MPH.
WIND GUSTS OF 40 MPH AND HEAVY RAIN ARE LIKELY AS THESE STORMS MOVE
ACROSS WALTON...BANKS...BARROW...GWINNETT...HALL AND JACKSON
COUNTIES THROUGH 845 PM EST. SOME LOCATIONS IN THE PATH OF THESE
STORMS INCLUDE CHATEAU ELAN...THOMPSONS MILL...SNELLVILLE...
DACULA...CANDLER...CHESTNUT MOUNTAIN...ROAD ATLANTA-LANIER
SPEEDWAY...OAKWOOD...GAINESVILLE...COUNTY LINE...CARL...AUBURN...
HARBIN...GRAYSON AND HOSCHTON.
&&
LAT...LON 3451 8366 3444 8362 3450 8353 3447 8340
3443 8337 3433 8339 3426 8333 3420 8341
3413 8335 3399 8348 3400 8350 3391 8363
3388 8359 3383 8363 3376 8394 3384 8410
3400 8391 3445 8386
TIME...MOT...LOC 0111Z 252DEG 44KT 3440 8375 3409 8379
3376 8409Special weather statement, Nov 22, 8:14 PM EST, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
814 PM EST TUE NOV 22 2011
GAZ048-049-058>060-069>072-080>082-091-093-094-230145-
814 PM EST TUE NOV 22 2011
...SIGNIFICANT WEATHER ADVISORY FOR 50 MPH WINDS AND HEAVY RAIN IN
PUTNAM...PEACH...NEWTON...MORGAN...MONROE...MARION...LAMAR...JONES...
UPSON...MACON...TAYLOR...BIBB...BUTTS...CRAWFORD AND JASPER COUNTIES
UNTIL 845 PM EST...
AT 809 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS FROM OAK HILL TO MAUK...MOVING EAST AT
50 MPH.
RAINFALL AMOUNTS OF AROUND ONE INCH CAN BE EXPECTED AS THESE STORMS
MOVE ACROSS PUTNAM...PEACH...NEWTON...MORGAN...MONROE...MARION...
LAMAR...JONES...UPSON...MACON...TAYLOR...BIBB...BUTTS...CRAWFORD AND
JASPER COUNTIES...INCLUDING AREAS AROUND OAKLAND...WESLEY
CHURCH...MAUK...HOWARD...REDBONE CROSSROADS...THE ROCK...LIBERTY
HILL...GOGGINS...CHAPPEL MILL...MILNER...ALDORA...BARNESVILLE...
PIEDMONT...MCKIBBEN AND JENKINSBURG.
DRIVERS SHOULD USE CAUTION AS INTENSE RAINFALL WILL REDUCE
VISIBILITIES. PONDING OF WATER ON ROADWAYS IS ALSO LIKELY.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM EST. CONTINUE TO
MONITOR NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR
FURTHER STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.
&&
LAT...LON 3246 8457 3256 8449 3257 8441 3272 8434
3274 8429 3278 8438 3318 8418 3318 8412
3330 8410 3345 8393 3348 8395 3351 8405
3359 8399 3359 8336 3304 8358 3247 8391
TIME...MOT...LOC 0111Z 270DEG 42KT 3351 8394 3304 8412
3255 8441Special weather statement, Nov 22, 8:28 PM EST, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
828 PM EST TUE NOV 22 2011
GAZ037-046>049-056>059-068>071-078>081-089>092-102-103-230200-
828 PM EST TUE NOV 22 2011
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 50 MPH WINDS
IN WEBSTER...WALTON...TALBOT...STEWART...SPALDING...SCHLEY...
ROCKDALE...PIKE...OCONEE...NEWTON...MUSCOGEE...MORGAN...MONROE...
MARION...LAMAR...UPSON...TAYLOR...BUTTS...CHATTAHOOCHEE...CRAWFORD...
HARRIS...HENRY AND JASPER COUNTIES UNTIL 900 PM EST...
AT 822 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS FROM LAKEVIEW ESTATES TO 6 MILES
SOUTHWEST OF FLORENCE MARINA STATE PARK...MOVING EAST AT 40 MPH.
WIND GUSTS OF 50 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS
WEBSTER...WALTON...TALBOT...STEWART...SPALDING...SCHLEY...ROCKDALE...
PIKE...OCONEE...NEWTON...MUSCOGEE...MORGAN...MONROE...MARION...
LAMAR...UPSON...TAYLOR...BUTTS...CHATTAHOOCHEE...CRAWFORD...HARRIS...
HENRY AND JASPER COUNTIES THROUGH 900 PM EST. SOME LOCATIONS IN THE
PATH OF THESE STORMS INCLUDE SHILOH...CONCORD...OMAHA...FLORENCE
MARINA STATE PARK...FORT BENNING/LAWSON ARMY AIR FIELD...VISTA
TERRACE...BENNING HILLS...BATTLE PARK...CUSTER ROAD TERRACE...SAND
HILL...UPATOI...NORTH FORT BENNING...MIDLAND...BAUGHVILLE AND FLINT
HILL.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM EST. CONTINUE TO
MONITOR NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR
FURTHER STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.
&&
LAT...LON 3198 8506 3213 8507 3226 8490 3232 8501
3284 8469 3288 8451 3309 8453 3364 8419
3361 8412 3382 8394 3381 8349 3196 8465
TIME...MOT...LOC 0127Z 270DEG 35KT 3374 8399 3322 8432
3203 8505Special weather statement, Nov 22, 8:58 PM EST, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
858 PM EST TUE NOV 22 2011
GAZ025-027-036>038-047>050-058>060-230230-
858 PM EST TUE NOV 22 2011
...SIGNIFICANT WEATHER ADVISORY FOR PENNY SIZED HAIL AND 50 MPH WINDS
IN WALTON...PUTNAM...OGLETHORPE...OCONEE...NEWTON...MORGAN...
MADISON...BUTTS...CLARKE...GREENE...JACKSON AND JASPER COUNTIES UNTIL
930 PM EST...
AT 855 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM POCATALIGO TO EUDORA...MOVING EAST AT 30
MPH.
WIND GUSTS OF 50 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS WALTON...
PUTNAM...OGLETHORPE...OCONEE...NEWTON...MORGAN...MADISON...BUTTS...
CLARKE...GREENE...JACKSON AND JASPER COUNTIES THROUGH 930 PM EST.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE SANFORD...
CENTER...EUDORA...TURTLE COVE...NORTH ALCOVY...BEECHWOOD HILLS...
JAMES HOLLAND YOUTH SPORTS COMPLEX...WESTGATE PARK...SANDY CREEK
RECREATION AREA...OCONEE HEIGHTS...BARRETTS MILL...EASTVILLE...NORTH
HIGH SHOALS...RUTLEDGE AND HARD LABOR CREEK STATE PARK.
&&
LAT...LON 3423 8307 3417 8309 3415 8305 3406 8299
3403 8294 3332 8338 3333 8390 3373 8364
3426 8333 3427 8330 3425 8325 3425 8316
3427 8311
TIME...MOT...LOC 0158Z 270DEG 28KT 3423 8323 3373 8353
3341 8374Special weather statement, Nov 22, 9:00 PM EST, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
900 PM EST TUE NOV 22 2011
GAZ071>073-080>084-090>095-102>104-230230-
900 PM EST TUE NOV 22 2011
...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN WEBSTER...
TWIGGS...SUMTER...STEWART...SCHLEY...PEACH...MONROE...MARION...
JONES...WILKINSON...MACON...TAYLOR...BALDWIN...BIBB...
CHATTAHOOCHEE...CRAWFORD AND HOUSTON COUNTIES UNTIL 930 PM EST...
AT 855 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS FROM JARRELL PLANTATION TO 27 MILES
SOUTHWEST OF SANFORD...MOVING EAST AT 40 MPH.
WIND GUSTS OF 45 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS
WEBSTER...TWIGGS...SUMTER...STEWART...SCHLEY...PEACH...MONROE...
MARION...JONES...WILKINSON...MACON...TAYLOR...BALDWIN...BIBB...
CHATTAHOOCHEE...CRAWFORD AND HOUSTON COUNTIES THROUGH 930 PM EST.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE CHARLES...
PROVIDENCE CANYON STATE PARK...ZELLOBEE...RENFROE...MUSELLA...
FICKLING MILL...CHARING...BUTLER...JARRELL PLANTATION...DAMES
FERRY...CEDAR CREEK...BROOKLYN...TAZEWELL...BUENA VISTA AND SANDY
POINT.
&&
LAT...LON 3192 8492 3195 8497 3197 8497 3197 8504
3198 8505 3251 8435 3312 8372 3311 8314
3251 8377 3191 8459 3192 8468
TIME...MOT...LOC 0200Z 270DEG 34KT 3305 8367 3251 8423
3175 8526Special weather statement, Nov 22, 9:41 PM EST, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
941 PM EST TUE NOV 22 2011
GAZ038-039-049>051-230330-
941 PM EST TUE NOV 22 2011
...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS AND HEAVY RAIN IN
WILKES...TALIAFERRO...OGLETHORPE...MORGAN AND GREENE COUNTIES UNTIL
1030 PM EST...
AT 936 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM MAXEYS TO 5 MILES SOUTHWEST OF BUCKHEAD...
MOVING EAST AT 50 MPH.
WIND GUSTS OF 45 MPH AND HEAVY RAIN ARE LIKELY AS THESE STORMS MOVE
ACROSS WILKES...TALIAFERRO...OGLETHORPE...MORGAN AND GREENE COUNTIES
THROUGH 1030 PM EST. SOME LOCATIONS IN THE PATH OF THESE STORMS
INCLUDE STEPHENS...MAXEYS...HUTCHINGS...BUCKHEAD...LEXINGTON...
PENFIELD...SWORDS...CAREY...WOODVILLE...GREENSBORO...PHILOMATH...
CENTERVILLE...RAYLE...JACKSONVILLE AND ROBINSON.
&&
LAT...LON 3381 8264 3356 8285 3349 8349 3361 8331
3385 8326 3399 8282 3398 8276 3399 8265
3398 8264 3396 8263
TIME...MOT...LOC 0241Z 248DEG 44KT 3380 8316 3365 8320
3355 8337The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 22, 7:07 PM EST | Special Weather Statement | FFC | Muscogee | 23 min |
| Nov 22, 7:13 PM EST | Special Weather Statement | FFC | Cobb, DeKalb, Douglas, Forsyth, Fulton, Gwinnett and 1 more | 32 min |
| Nov 22, 7:21 PM EST | Special Weather Statement | FFC | Meriwether, Pike | 24 min |
| Nov 22, 7:29 PM EST | Special Weather Statement | FFC | Clayton, Coweta, Fayette, Harris, Meriwether, Muscogee and 1 more | 31 min |
| Nov 22, 7:43 PM EST | Special Weather Statement | FFC | DeKalb, Forsyth, Gwinnett, Hall | 47 min |
| Nov 22, 7:47 PM EST | Special Weather Statement | FFC | Butts, Crawford, Henry, Jasper, Lamar, Monroe and 5 more | 28 min |
| Nov 22, 8:00 PM EST | Special Weather Statement | FFC | Chattahoochee, Clayton, Fayette, Harris, Henry, Meriwether and 6 more | 30 min |
| Nov 22, 8:11 PM EST | Special Weather Statement | FFC | Banks, Barrow, Hall, Jackson | 34 min |
| Nov 22, 8:14 PM EST | Special Weather Statement | FFC | Butts, Crawford, Jasper, Lamar, Monroe, Newton and 2 more | 31 min |
| Nov 22, 8:28 PM EST | Special Weather Statement | FFC | Butts, Chattahoochee, Henry, Lamar, Marion, Muscogee and 8 more | 32 min |
| Nov 22, 8:58 PM EST | Special Weather Statement | FFC | Clarke, Madison, Morgan, Oconee, Oglethorpe | 32 min |
| Nov 22, 9:00 PM EST | Special Weather Statement | FFC | Baldwin, Bibb, Crawford, Jones, Macon, Marion and 5 more | 30 min |
| Nov 22, 10:33 PM EST | Special Weather Statement | FFC | Crisp, Dooly, Pulaski | 27 min |
| Nov 22, 10:54 PM EST | Special Weather Statement | FFC | Bleckley, Crisp, Dooly, Pulaski | 36 min |
| Nov 22, 11:03 PM EST | Severe Thunderstorm Warning | FFC | Bleckley, Dodge, Laurens, Pulaski | 27 min |
| Nov 22, 11:29 PM EST | Special Weather Statement | FFC | Crisp, Dodge, Johnson, Laurens, Treutlen, Wilcox | 46 min |
Nearby
Special Weather Statements in Georgia, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.